Research is supported in part by the SNSF grants 159240, 159581, 178828, 182111 and the
NCCR SwissMAP project (G.M.), and by RFBR grant No 17-01-00592a (S.O.).
Поступила в редакцию: 20.09.2017 Принята в печать: 05.12.2018
Mario Kummer, Cédric Le Texier, Matilde Manzaroli, “Real-Fibered Morphisms of del Pezzo Surfaces and Conic Bundles”, Discrete Comput Geom, 69:3 (2023), 849
Arina Voorhaar, “On the singular locus of a plane projection of a complete intersection”, Math. Z., 301:4 (2022), 3571
Shane D'Mello, Vinay Gaba, “Properties of glued knots”, Bulletin des Sciences Mathématiques, 175 (2022), 103113
Mario Kummer, Rainer Sinn, “Hyperbolic secant varieties of M-curves”, Journal für die reine und angewandte Mathematik (Crelles Journal), 2022:787 (2022), 125
Mario Kummer, Dimitri Manevich, “On Huisman's conjectures about unramified real curves”, Advances in Geometry, 21:4 (2021), 545
Mario Kummer, Kristin Shaw, “The separating semigroup of a real curve”, Annales de la Faculté des sciences de Toulouse : Mathématiques, 29:1 (2020), 79
Grigory Mikhalkin, Stepan Orevkov, “On Osculating Framing of Real Algebraic Links”, Arnold Math. J., 5 (2019), 393–399